REAL

A quantitative Helly-type theorem: containment in a homothet

Ivanov, Grigory and Naszódi, Márton (2022) A quantitative Helly-type theorem: containment in a homothet. SIAM JOURNAL ON DISCRETE MATHEMATICS, 36 (2). pp. 951-957. ISSN 0895-4801

[img]
Preview
Text
2103_04122.pdf - Draft Version

Download (360kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: Dr. Márton Naszódi
Date Deposited: 27 Sep 2023 13:35
Last Modified: 27 Sep 2023 13:35
URI: http://real.mtak.hu/id/eprint/175290

Actions (login required)

Edit Item Edit Item